# SDR SIMA3484

- Difficulty date: December 13, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7433
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3286 - EMERGENCY FLOOR LIGHT AT ROW 11 INOPERATIVE.  MAINTENANCE REPLACED FLOOR LIGHTING STRIP IAW SAAB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
